# SDR DXTA200601771

- Difficulty date: November 30, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 5,670 hours, 4,023 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS 15 DEGREES WERE SELECTED FOR LANDING (A/S 190 KTS) THE FLAPS ONLY EXTENDED 3 TO 4 DEGREES. (STALL INDENT) LIGHT ILLUMINATED HYD PSI NORMAL, ALL OTHER SYSTEMS NORMAL. PERFORMED FLAPS UP LDG. GAINED ACCESS TO FLAP SYNCHRONIZER MECHANISM AND PERFORMED MM CHP 27-50-02-501 STEP 2D. (8) AND STEPS 3A. FOUND FLAP SYSTEM TO BE IN RIG AND OPERATION NORMAL. CLOSED ALL OPEN ACCESS PANELS. ALL WORK PERFORMED IAW MM CHP 27-50-02.
